Skip Navigation

PROSTATE

Hi, I'm Henry R J.

YES

  • Post #1
  • Sun Jun 9, 2019
Hi, I'm Henry R J.

How long does the LETHARGIC feelings last after radiation treatments have been completed?

  • Post #2
  • Sun Jun 9, 2019
Hi, I'm Betti

Have you talked with your doctor(s) regarding it?

  • Post #3
  • Sun Jun 9, 2019
Hi, I'm Henry R J.

Yes. I was told that it would change as radiation diminished in the body. Was interested in what others had experienced.

  • Post #4
  • Mon Jun 10, 2019
Hi, I'm DY3025

It is hard to say, I never really felt a reduction in my energy from the radiation. It was the ADT in the form of Zoladex, Eligard, and now Lupron that have killed my energy!

  • Post #5
  • Tue Jul 2, 2019
Hi, I'm JohnDavid

My first round of radiation was from beginning of Oct 2018 to beginning of Nov 2018 for 24 sessions focusing on my pelvic area, back and ribs. At the same time I began Lupron and Zytiga. I felt fatigued and listless until the beginning of January. Then I had 5 more sessions of radiation to address pain in my ribs, right side. I have stage 4 prostate cancer with extensive bone metastasis. I continued to feel better after the radiation was ended. But of course with the Lupron and Zytiga and loss of testosterone, there is loss of muscle mass which affects stamina. But from my experience, it was about a month after radiation was ended that I began to feel a reduction in the fatigue caused by the radiation.

  • Post #6
  • Thu Jul 4, 2019

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion